# SDR SWIA202504300026

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 52,089 hours, 44,844 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING.  OVERHEAD SHOWED WING DUCT FAILED.  RAN QRH MESSAGE WENT AWAY.   (FLIGHT 4745 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30045347 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 30045723 FOR THERMAL SWITCH HEALTH CHECK. SEE CP 30045730 FOR MEGGER CHECK OF LH WING THERMAL SWITCHES. SEE CP 30046040 FOR REMOVAL AND REPLACEMENT OF ALL LH WING THERMAL SWITCHES. SEE CP 30049133 FOR OPERATIONAL TEST OF THE BLEED-AIR LEAK DETECTION AND WARNING SYSTEM. SEE CP 30047121 FOR REMOVAL AND REPLACEMENT OF LH WING ANTI-ICE STANDY THERMAL SWITCH."
